# SDR MWEA96533

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 69.5-76.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND TEMPORARY REPAIR INSTALLED ON FUSELAGE BETWEEN STA 69.5 AND 76.5 IN WINDSHIELD WIPER MOTOR CAVITY.  INSTALLED REPAIR IAW SRM 53-04, FIG 38, SHEET 21.
